# SDR USAA2011080400016

- Difficulty date: July 13, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON COUNTERSINK HOLES OF RIGHT WING LOWER FUEL ACCESS PANEL 640PB AT WS 9704 BETWEEN RIB 18 TO RIB 19.  REPLACED RIGHT WING LOWER FUEL ACCESS PANEL 640PB IAW A319 SRM 57-27-11.
